# SDR 2006UALA00059

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 16,458 hours, 6,569 cycles
- Engine: Iae V2522A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO NR 2 PACK ECAM FAULT MSG AND NR 1 PACK ALREADY DEFERRED.  NR 2 PACK OVERHEAT WAS REPORTED WITH NR 1 PACK ALREADY DEFERRED.  NR 2 PACK FAULT DISPLAYED ON THE UPPER ECAM SCREEN.  REMOVED AND REPLACED NR 2 ACM (MR21552), 11HM1, PER MM-21-52-21. OP-CHECK AND LEAK CHECK WAS GOOD.  FOLLOWING REPLACEMENT OF ACM, TWO DAYS LATER, THE DIFFERENTIAL PRESSURE SENSOR 9HB (PCN 565-2246) WAS REPLACED PER MM 21-51-11.  OP-CHECK GOOD, NO MESSAGES OR FAULTS.
